It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,

I am so depressed right now... I stopped using minocycline a couple of monthes ago and now my skin is back to the way it was before. I haven't been posting here lately because I'm starting to give up hope. I just want my cystic acne to go away, which I didn't even have until I went away to college. I don't have insurance right now so I can't go on Accutane, and nothing seems to be helping. I have tried B5 and that did nothing. I am currently using tazorac (which helps with the scaring) and Desogen bcp. I am also about 3 weeks into Oldguys 'experiment' and haven't seen any results yet, but then again, although I try to keep most of the bad stuff out of my diet...I live on a college campus so its pretty hard to make sure that everything I eat is 'ok'. Therefore, I still eat bread and soup and all of the other things that I probably shouldn't. I'm just so frustrated right now...I can't take the antibiotics forever, although I did start them again because I can't deal with cysts all over my face right now...I don't even know if they will still help. I would appreciate it if someone who is in my situation could give some encouragement. Oh and another thing...my dorm has really hard water--anyone know a good hard water-compatible cleanser...I'm afraid that the residue is clogging my pores and making things worse. I just wish I knew what caused my cystic acne...to my knowledge I didn't really change my lifestyle too much...other than the stress of college. Any insight? What are the possible causes of cystic acne...I have heard poor diet, and hormones. Can your cystic acne still be hormonal if you have it all over and all the time? Thanks for reading everyone...if anyone can answer any of my questions or reassure me in some way I would truly appreciate it...

------------------
--^Carol^--
Well looks like its back to the derm for me...I went home for the weekend and my mother was like "It looks like its time to find another dermatologist for you." That really depressed me...I mean if my own family notices that much think about everyone else. My last derm had me on minocycline and tazorac...which he said were the strongest combo...other than Accutane (which I can't afford)...so where am I going to go from here...geeze...I hate my life...

------------------
--^Carol^--





All times are GMT -7. The time now is 06:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!